Saltar al contenido principal
0
Carrito
0
Carrito

Motrin IB Liquid Gels 200 MG Ibuprofen Capsules

$7.49
37.5¢ / c/u
Los precios en línea puede ser diferentes a los precios en tiendas


Cómo conseguirlo


Motrin IB Liquid Gels 200 MG Ibuprofen Capsules

20 u., 0.08 lb. N.° de artículo 767751

Take control of your pain with Motrin IB Liquid Gels. These fast-acting pain reliever liquid gels temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold, and also provides temporary fever relief. Each Motrin IB Liquid Gel contains 200 milligrams of ibuprofen as a pain reliever/fever reducer. Motrin IB pain reliever works fast to stop pain where it starts for powerful, effective relief.
This site contains current product information and may differ from the information on the product packaging you may have.

Especificaciones
ProblemaAnti-inflammatory
FormularioGeles
Ingrediente claveIbuprofen
Tipo de productoAnalgésicos
Cantidad11-30 u.
SíntomaMulti-symptom

Active Ingredient (in each capsule) (Purposes)
Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID*) (Pain reliever/fever reducer) (present as the free acid and potassium salt)
*medicamento antiinflamatorio no esteroideo

Ingredientes inactivos
gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan and sorbitol

  • No tome más de lo indicado
  • The smallest effective dose should be used

Adults and children 12 years and older
  • Take 1 capsule every 4 to 6 hours while symptoms persist
  • If pain or fever does not respond to 1 capsule, 2 capsules may be used
  • Do not exceed 6 capsules in 24 hours, unless directed by a doctor

Niños menores de 12 años
  • Consultar a un profesional de la salud

Otra información
  • Each capsule contains: potassium 20 mg
  • Almacenar a 20-25 °C (68-77 °F)
  • Avoid excessive heat above 40°C (104°F). Proteger de la luz.

Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)

Aviso de alergias: el ibuprofeno puede causar una reacción alérgica grave, especialmente en personas alérgicas a la aspirina. Los síntomas pueden incluir:

  • Urticaria
  • Facial swelling
  • Asthma (wheezing)
  • Shock
  • Enrojecimiento de la piel
  • Erupción
  • Ampollas
En caso de reacción alérgica, deje de utilizar el producto y acuda al profesional de la salud de inmediato.
Aviso sobre hemorragia estomacal: este producto contiene un AINE que puede provocar hemorragia estomacal grave. Las probabilidades son mayores si:
  • Are age 60 or older
  • Have had stomach ulcers or bleeding problems
  • Take a blood thinning (anticoagulant) or steroid drug
  • Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
  • Have 3 or more alcoholic drinks every day while using this product
  • Take more or for a longer time than directed
Advertencia de peligro de ataque cardíaco y derrame cerebral: los AINE, salvo la aspirina, aumentan el riesgo de sufrir un ataque cardíaco, insuficiencia cardíaca y derrame cerebral. Estos problemas pueden ser fatales. El riesgo es mayor si usa una cantidad mayor a la indicada o por más tiempo del indicado.
No usar
  • If you have ever had an allergic reaction to any other pain reliever/fever reducer
  • Right before or after heart surgery
Consulte a un médico antes de usar si
  • You have problems or serious side effects from taking pain relievers or fever reducers
  • The stomach bleeding warning applies to you
  • You have a history of stomach problems, such as heartburn
  • You have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke
  • You are taking a diuretic
Consulte a un médico o profesional en farmacia antes de usar si está
  • Taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin
  • Under a doctor's care for any serious condition
  • Taking any other drug
Al utilizar este producto,
  • Take with food or milk if stomach upset occurs
Deje de usarlo y consulte a su médico si
  • Presenta alguno de estos indicios de hemorragia estomacal:
  • Feel faint
  • Vomit blood
  • Have bloody or black stools
  • Have stomach pain that does not get better
  • You have symptoms of heart problems or stroke:
  • Dolor en el pecho
  • Problemas para respirar
  • Weakness in one part or side of body
  • Slurred speech
  • Leg swelling
  • El dolor empeora o dura más de 10 días
  • La fiebre empeora o dura más de 3 días
  • Redness or swelling is present in the painful area
  • Any new symptoms appear
b>If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen at 20 weeks or later in pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con un Centro de Control de Intoxicaciones. (1-800-222-1222)

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su profesional de la salud si tiene alguna pregunta médica o de salud.